# SDR FJT98059170

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 917
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 31015828
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: T, O, S
- Precautionary procedure: K

## Discrepancy

BNA - ENGINE S/N P65319C WAS REMVOED FOR OTHER MAINTENANCE.  AFTER THE REMOVAL, A CRACK APPROXIMATELY 2 INCHES LONG WAS NOTED AT THE 3:30 POSITION 'AS VIEWED FROM THE REAR' RUNNING HORIZONTALLY ACROSS THE TOP REAR TURBINE BEARING SCAVENGE OIL WELDED MOUNT BOSS, LOCATED ON THE DUCT EXHAUST SHIELD OF THE ENGINE.  REFERENCE IPC 72-50-05 PAGE 0 FIG 1.  ENGINE WILL BE RETURNED TO GARRETT.  INSTALLED QEC UNIT.  (M)
